# SDR AALA201909169060

- Difficulty date: September 10, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 61,631 hours, 23,213 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470420204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT STRINGER FR 57-58 AND S39L. REPAIRED STRINGER PER SRM 53-00-13-300-001.
